# SDR CALA2014060900736

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 20,865 hours, 7,159 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURES COMPLETED.  LIGHT REMAINED ILLUMINATED.  TROUBLE SHOT IAW FIM 26-18-00-810-802, PERFORMED SENSOR TEST & OVERHEAT TEST, ALL WITHIN LIMIT.  PERFORMED AMM 26-18-00 OPERATIONS TEST, NO FAULT NOTED.  RAN APU & ENG NO FAULT NOTED, SYS OPERATIONS NORMAL.
